# SDR DALA1023519860

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 75,160 hours, 72,898 cycles
- Engine: Pwa JT8D9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSP, FOUND DAMAGE TO LT FLAP T/E WEDGE OTBD OF AFT INBD SPOILER. REPAIRED IAW SRM 57-03-10.
